RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 12, Pages 2098–2126 (Mi de4726)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The basis property of Riesz means of spectral decompositions corresponding to an $n$th-order ordinary nonselfadjoint differential operator

V. A. Il'ina, V. V. Tikhomirovb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (2769 kB)

Bibliographic databases:
UDC: 517.43
Received: 17.05.1982

Citation: V. A. Il'in, V. V. Tikhomirov, “The basis property of Riesz means of spectral decompositions corresponding to an $n$th-order ordinary nonselfadjoint differential operator”, Differ. Uravn., 18:12 (1982), 2098–2126

Citation in format AMSBIB
\Bibitem{IliTik82}
\by V.~A.~Il'in, V.~V.~Tikhomirov
\paper The basis property of Riesz means of spectral decompositions corresponding to an $n$th-order ordinary nonselfadjoint differential operator
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 12
\pages 2098--2126
\mathnet{http://mi.mathnet.ru/de4726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684000}


Linking options:
  • http://mi.mathnet.ru/eng/de4726
  • http://mi.mathnet.ru/eng/de/v18/i12/p2098

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:80
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020